Header

UZH-Logo

Maintenance Infos

Asymptotic behavior of solutions to nonlinear parabolic equations with nonlocal terms


Zheng, S; Chipot, M (2005). Asymptotic behavior of solutions to nonlinear parabolic equations with nonlocal terms. Asymptotic Analysis, 45(3-4):301-312.

Abstract

The asymptotic behavior of the solutions, as time goes to infinity, to nonlinear parabolic equations with two classes of nonlocal terms is investigated. One of the important features of our problems is that equilibria may be a continuum which is diffeomorphic to a piece of curve in ℝ 2 .

Abstract

The asymptotic behavior of the solutions, as time goes to infinity, to nonlinear parabolic equations with two classes of nonlocal terms is investigated. One of the important features of our problems is that equilibria may be a continuum which is diffeomorphic to a piece of curve in ℝ 2 .

Statistics

Citations

74 citations in Web of Science®
73 citations in Scopus®
Google Scholar™

Downloads

193 downloads since deposited on 08 Jun 2010
22 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Scopus Subject Areas:Physical Sciences > General Mathematics
Uncontrolled Keywords:continua of equilibria, two classes of nonlocal terms, nonlinear parabolic equations, asymptotic behavior
Language:English
Date:2005
Deposited On:08 Jun 2010 14:52
Last Modified:03 May 2024 01:38
Publisher:IOS Press
ISSN:0921-7134
OA Status:Green
Official URL:http://iospress.metapress.com/content/6gd18yu93huqwrcj/?p=32344d4c45324d1c93000449db0dd410&pi=3
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2191765
  • Content: Accepted Version